# SDR TSAA0253034

- Difficulty date: January 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3453715
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN INTERIOR LONGITUDINAL FLOORBEAM UPPER CHORD AND WEB CRACKED AT BS 663.75 BL 0.  VERIFIED CRACK REMOVED USING HFEC.  REPAIRED LONGITUDINAL FLOORBEAM IAW ECO 223R2 PART II, DEVIATION "C".  AIRCRAFT RETURNED TO SERVICE.  (M)
